RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 1, Pages 171–180 (Mi fpm1493)  

One problem on geometric Ramsey numbers

M. V. Titova

Lomonosov Moscow State University, Moscow, Russia

Abstract: We give an overview of results on the Ramsey distance number $R_\mathrm{NEH}(s,t,d)$. This value shows the frequency of the following event: a graph with a fixed number of vertices has an induced subgraph isomorphic to a distance graph in a space of certain dimension.

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 201:4, 527–533

Bibliographic databases:

UDC: 519.154+519.176

Citation: M. V. Titova, “One problem on geometric Ramsey numbers”, Fundam. Prikl. Mat., 18:1 (2013), 171–180; J. Math. Sci., 201:4 (2014), 527–533

Citation in format AMSBIB
\Bibitem{Tit13}
\by M.~V.~Titova
\paper One problem on geometric Ramsey numbers
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 1
\pages 171--180
\mathnet{http://mi.mathnet.ru/fpm1493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431769}
\elib{http://elibrary.ru/item.asp?id=23616874}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 201
\issue 4
\pages 527--533
\crossref{https://doi.org/10.1007/s10958-014-2009-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906085532}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1493
  • http://mi.mathnet.ru/eng/fpm/v18/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:214
    Full text:96
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020